[Home ]      
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 11, Number 2 (11-2016) ::
Back to browse issues page IJMSI 2016, 11(2): 1-22
New Jensen and Ostrowski Type Inequalities for General Lebesgue Integral with Applications
S. S. Dragomir
Abstract:  

Some new inequalities related to Jensen and Ostrowski inequalities for general Lebesgue integral are obtained. Applications for $f$-divergence measure are provided as well.

Keywords: Ostrowski's inequality, Jensen's inequality, f-Divergence measures.
Full-Text [PDF 387 kb]      
Type of Study: Research | Subject: General
References
1. S. M. Ali, S. D. Silvey, A general class of coefficients of divergence of one distribution from another, textit{J. Roy. Statist. Soc. Sec B,}textbf{28}, (1966), 131-142.
Add your comments about this article
Your username or email:

Write the security code in the box >



XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Dragomir S S. New Jensen and Ostrowski Type Inequalities for General Lebesgue Integral with Applications. IJMSI. 2016; 11 (2) :1-22
URL: http://ijmsi.ir/article-1-693-en.html
Back to browse issues page Volume 11, Number 2 (11-2016)
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.047 seconds with 780 queries by yektaweb 3351